# SDR P5CA9600820

- Difficulty date: October 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859FT
- Make and model: Boeing 747123
- Aircraft serial: 20326
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Bent
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BENT EXTERNAL SKIN AT NR 1 MAIN ENTRY DOOR HINGE CUT OUT.  REPAIRED PER BOEING SRM 52-00-02.
